Article citationsMore>>

L. Zadeh, “Maximizing Sets and Fuzzy Markoff Algorithms,” IEEE Transactions on Systems, Man, and Cybernetics-Part C: Applications and Reviews, Vol. 28, No. 1, 1998, pp. 9-15. doi:10.1109/5326.661086

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.